MathSciNet Relay Station
MathSciNet bibliographic data
MR1099695 (93a:17015) 17B37 (05E15 82B23)
Jimbo, Michio; Misra, Kailash C.; Miwa, Tetsuji; Okado, Masato Combinatorics of representations of $U\sb q(\widehat{{\germ s}{\germ l}}(n))$ at $q=0$. Comm. Math. Phys. 136 (1991), no. 3, 543–566.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement